On the multiplicative Cousin problem with bounded data
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 1, pp. 1-17.
@article{ASNSP_1973_3_27_1_1_0,
     author = {Stout, E. L.},
     title = {On the multiplicative {Cousin} problem with bounded data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {1--17},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {1},
     year = {1973},
     mrnumber = {367282},
     zbl = {0261.32008},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1973_3_27_1_1_0/}
}
TY  - JOUR
AU  - Stout, E. L.
TI  - On the multiplicative Cousin problem with bounded data
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1973
SP  - 1
EP  - 17
VL  - 27
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1973_3_27_1_1_0/
LA  - en
ID  - ASNSP_1973_3_27_1_1_0
ER  - 
%0 Journal Article
%A Stout, E. L.
%T On the multiplicative Cousin problem with bounded data
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1973
%P 1-17
%V 27
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1973_3_27_1_1_0/
%G en
%F ASNSP_1973_3_27_1_1_0
Stout, E. L. On the multiplicative Cousin problem with bounded data. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 27 (1973) no. 1, pp. 1-17. http://archive.numdam.org/item/ASNSP_1973_3_27_1_1_0/

1 Aronszajn, N., and K.T. Smith, Functional Spaces and Functional Completion, Ann. Inst. Fourier(Grenoble) VI (1955-56), 125-185. | EuDML | Numdam | MR | Zbl

2 Dieudonne, J., Foundations of Modern Analysis, Academic Press, New York, 1960. | MR | Zbl

3 Gamelin, T.W., Uniform Algebras, Prentice-Hall, Englewood Cliffs, 1970. | MR | Zbl

4 Cunning, R.C., and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, 1965. | MR | Zbl

5 Hardy, G.H., J.E. Littlewood, and G. Polva, Ineqiialities, 2nd edition, Cambridge Univ. Press, London, 1959. | Zbl

6 Henkin, G.M., Integral representations of functions holoniorphic in strictly pseudo-convex domains and some applications. Math. USSR Sbornik 7 (1969), 597-616. (Mat. Sbornik 78 (1969)) | MR | Zbl

7 Leray, J., Le calcul différential et intégral sur une variété analytique complexe (Probl6me de Cauchy, III), Bull. Soc. Math. France 87 (1959), 81-180. | EuDML | Numdam | MR | Zbl

8 Lumer, G., Éspaces de Hardy en plusieur variables complexes, to appear in the Comptes Btindu8 (Paris). | MR | Zbl

9 Stout E.L., The Second Ceusin Problem with Bounded Data, Pacific J. Math, 26 (1968), 379-387. | MR | Zbl